# SDR SWAA2025110632361

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,449 hours, 42,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SMELLED SOME ELECTRICAL ODOR CENTER CABIN ROW 7.   C/W FUMES IN THE CABIN,  NO DEFECTS NOTED IAW FIM 21-00 TASK 806. ACFT OK FOR SERVICE.
